Body Weakness, Vomiting And Diarrhea After Curette.?
… ask about curettage 3 days after the curette is limp body vomiting and diarrhea is it dangerous? Please explain … Thanks
Thank you for asking HealthReplies.com.
Curettage (dilation and curretage) is usually done to scrape excessive uterine tissue, such as miscarriages, abnormal uterine deepening, and so on. This operation can be performed under local anesthesia (usually half the body, from the lower back to the legs) or general anesthesia depending on the condition of each patient.
The appearance of weakness, vomiting, and diarrhea after curette can occur related to side effects after this anesthesia. More severe side effects are usually found if you were previously sedated in general. It could also be, your complaints occur due to other influences, such as side effects of drugs given after curettage, anemia (for example due to excessive blood loss), digestive disorders (eg dyspepsia, gastroenteritis, intestinal inflammation, food allergies, poisoning), viral infections or other bacteria, mental disorders (such as depression, excessive anxiety), and so on.
This condition, if the intensity is mild, you should not worry too much. Do the following tricks so that your condition improves:
Get plenty of rest Take good care of your diet, such as by: Increasing drinking Do not over-eat spicy, coconuty, and oily foods Expand to eat foods that are easily digested, such as porridge, soft rice Do not eat unclean, immature food Do not eat instant foods and over-preserved Not taking drugs haphazardly, however, if within 3 days your complaints actually worsen (vomiting and diarrhea occur up to more than 5 times a day), or other complaints appear, such as fever, abdominal pain, cold sweat, palpitations, etc., you should You go back to see your doctor or internist in order to get the best solution.
I hope this helps.